# SDR UPS98228010

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF LT INB AILERON TURNAROUND PULLEY, PULLEY CASTING FOUND CORRODED AT LWR LUG.  REPLACED LT I/B TURNAROUND CASTING IAW SRM 51-30-02 AND MM 20-10-20.
